ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 08-26-09, 02:22 PM
BowTech BowTech is offline
Member
 

Join Date: Aug 2009
Location: Ocean Springs, MS
Posts: 43
Thanks: 1
Thanked 5 Times in 3 Posts
BowTech is on a distinguished road
Daily Headaches

Since I was first prescribed Vyvanse, six months ago, I have had headaches every day. Before I started taking this medication, I had a headache once a week, but it quickly went away. If it was bad, I would take 500 mg's Tylenol.

Since I have started taking Vyvanse, I have had to take the maximum amount of any given OTC medication to help my headache subside. It never goes completely away, but rather decreases in intensity to the point where I can function normally. These headaches are not migraines, but rather a constant squeezed feeling in my frontal lobe.

I am a 20 year old male. I eat a well balanced diet, excersise regularly, and stay hydrated (I drink plenty of water). I also take medication for high blood pressure. I find myself taking the maximum dosages of every medication available for headache. I am concerned about my health being affected by my medication intake.

My older brother takes the same medication, and had headaches at 30 mg's. His headaches stoped when he was bumped up to 50 mg's. I started on 30 mg's, but increased my dosage to 50 mg's. This was to control my ADD, not to try to conquer the headaches.

Has anyone else had this problem. If so, any insight would be GREATLY appreciated.

Thank You
Reply With Quote
  #2  
Old 08-26-09, 05:15 PM
2Springers_Matt's Avatar
2Springers_Matt 2Springers_Matt is offline
ADDvanced Member
 

Join Date: Jul 2009
Location: Philly Burbs, Pa
Posts: 160
Thanks: 37
Thanked 85 Times in 46 Posts
2Springers_Matt is on a distinguished road
Re: Daily Headaches

I get light headaches at the downturn of the vyvanse. I am currently on 30mg and it runs out somewhere around 1:30pm. The headache gets worse until about 6pm, at which point tylenol and food seem to kick in.
I notice them more if I am not drinking enough water, or I dont eat enough.
__________________
__________
Matt
Reply With Quote
  #3  
Old 08-28-09, 03:07 PM
BowTech BowTech is offline
Member
 

Join Date: Aug 2009
Location: Ocean Springs, MS
Posts: 43
Thanks: 1
Thanked 5 Times in 3 Posts
BowTech is on a distinguished road
Re: Daily Headaches

Mine seems to be the other way around. The onset of a headache is how I tell the Vyvanse is kicking in!
Reply With Quote
Sponsored Links
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Unbearable headaches with dexedrine ADDstyle Dexedrine/Dextrostat 12 10-08-17 10:36 AM
Curious as to signs of OCD compared to my daily actions messedupguy Anxiety Disorders, OCD & PTSD 1 08-10-06 07:50 AM
Ritalin And Slight Headaches? 2Easy2Forget Ritalin 6 01-27-05 12:12 AM
Hurricane Headaches Draga General ADD Talk 9 09-17-04 05:19 PM
Wellbutrin, ADD and headaches? trout94 Wellbutrin 1 08-22-04 03:14 AM


All times are GMT -4. The time now is 04:12 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums